Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 66, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 23, 2008, 4:49 PM EDT for Saint Lucie County, Florida. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2008, 4:49 PM EDT (20:49 UTC)
- Expired
- Jun 23, 2008, 5:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 81 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 4:53 PM EDT | HAIL 0.88 | 4 W Fort Pierce, FL | USDA HORTICULTURAL RESEARCH LAB REPORTED NICKEL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 232050
SVRMLB
FLC111-232130-
/O.NEW.KMLB.SV.W.0066.080623T2049Z-080623T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT MON JUN 23 2008
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ST. LUCIE COUNTY IN FLORIDA.
* UNTIL 530 PM EDT
* AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED WEST OF
FORT PIERCE NEAR THE FLORIDA TURNPIKE...AND MOVING WEST AT 4 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
CARLTON.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
LAT...LON 2739 8027 2743 8029 2744 8031 2742 8031
2739 8029 2730 8053 2752 8057 2753 8034
2752 8034 2753 8031 2749 8030 2749 8029
2740 8026
TIME...MOT...LOC 2049Z 076DEG 3KT 2743 8039
$$
522 follow-up statements
000
WWUS52 KMLB 232058
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
457 PM EDT MON JUN 23 2008
FLC111-232130-
/O.CON.KMLB.SV.W.0066.000000T0000Z-080623T2130Z/
ST. LUCIE FL-
457 PM EDT MON JUN 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CENTRAL ST. LUCIE COUNTY...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING HAIL UP TO THE SIZE OF GOLF
BALLS...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED WEST OF FORT PIERCE NEAR THE FLORIDA TURNPIKE MOVING WEST AT
3 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARLTON.
HAIL UP TO THE SIZE OF GOLFBALLS HAS BEEN REPORTED WEST OF FORT
PIERCE WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 2739 8027 2743 8029 2744 8031 2742 8031
2739 8029 2730 8053 2752 8057 2753 8034
2752 8034 2753 8031 2749 8030 2749 8029
2740 8026
TIME...MOT...LOC 2056Z 076DEG 3KT 2743 8040
$$
52000
WWUS52 KMLB 232125
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
525 PM EDT MON JUN 23 2008
FLC111-232135-
/O.EXP.KMLB.SV.W.0066.000000T0000Z-080623T2130Z/
ST. LUCIE FL-
525 PM EDT MON JUN 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. LUCIE COUNTY WILL
EXPIRE AT 530 PM EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND EXITED THE WARNING AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 2739 8027 2743 8029 2744 8031 2742 8031
2739 8029 2730 8053 2752 8057 2753 8034
2752 8034 2753 8031 2749 8030 2749 8029
2740 8026
TIME...MOT...LOC 2125Z 076DEG 3KT 2742 8043
$$
52What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:52 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 23, 2:52 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 252 PM EDT MON JUN 23 2008 .DISCUSSION... TONIGHT/TUE...AN INCREASE IN COVERAGE AND INTENSITY OF STORMS AS OUTFLOW BOUNDARIES AND OTHER STORMS COLLIDE WITH THE EAST COAST SEA BREEZE NEAR THE COAST FROM BREVARD SOUTHWARD THROUGH 7 PM. OUTFLOW FROM EARLIER CONVECTIVE SYSTEM OVER NORTH FLORIDA WILL LIMIT STORM REDEVELOPMENT ACROSS NORTHERN SECTIONS. HOWEVER... ISOLD TSRA MAY REDEVELOP IN LATE AFTN HEATING ESP ALONG OLD OUTFLOW BOUNDARY CURRENTLY DRAPED FROM ROUGHLY TIX-ISM. HAVE REMOVED POPS AFTER 8 PM OVER THE EC FL PENINSULA. EASTERN CONUS TROUGH WILL LIFT OUT TUE WHICH WILL ALLOW LOW LEVEL RIDGE TO SHIFT BACK TO THE NORTH. THIS SHOULD CAUSE LESS MOISTURE CONVERGENCE ACROSS THE AREA...BUT DEEP DRYING IS NOT EXPECTED. WESTERLY STEERING FLOW WILL BECOME WEAK WHICH SHOULD START TO SHIFT FOCUS FOR AFTERNOON STORMS BACK TOWARDS THE INTERIOR. THE MAV POPS SHOW A LITTLE LOWER POPS ALONG THE NORTH COAST (30 PERCENT) BUT WILL NOT CHANGE CURRENT AREAWIDE 40 POPS SINCE IF THERE IS ANY REMAINING WESTERLY STEERING FLOW...IT WILL BE IN THE NORTH. MAV POPS ARE ACTUALLY SHOWING HIGHER POPS DOWN SOUTH ALONG THE TREASURE COAST BUT DEEPENING ONSHORE FLOW SHOULD STEER ANY SHOWERS/STORMS FURTHER INLAND. MIGHT BE ABLE TO LOWER POPS HERE TO 30%. WED-FRI (PREVIOUS)...LOW/MID LEVEL RIDGE AXIS WILL LIE NORTH OF THE AREA. THE GFS STILL SHOWS TROPICAL WAVE MOVING ACROSS THE CARIBBEAN WED AND INTO THE SOUTHEAST GULF THU. MOISTURE IS FORECAST TO START INCREASING IN THE SOUTH WED...THEN ACROSS THE AREA ON THU AS NORTHERN PORTION OF WAVE SHEARS OFF AND BEGINS TO ROTATE AROUND LOW LEVEL RIDGE. THIS FEATURE SHOULD SHIFT NORTH ON FRI AND THE LATEST GFS IS SHOWING SOME DRYING COMMENCING IN THE SOUTH. HAVE 30/40 POPS NORTH/SOUTH ON WED/THU LOWERING TO 30 PERCENT AREAWIDE ON FRI. ALSO INCLUDED SOME OVERNIGHT POPS IN THE SOUTH WED NIGHT DUE TO THE PROXIMITY OF THE WAVE. NEXT WEEKEND (PREVIOUS)...TROUGHING FORECAST TO EVOLVE OVER THE EASTERN CONUS ONCE AGAIN BUT REMAIN FURTHER NORTH THAN THE MOST RECENT ONE. LOW LEVEL RIDGE SHOULD SHIFT SOUTH A LITTLE AND EXTEND ACROSS THE AREA. THE LATEST GFS SHOWS MID LEVEL RIDGING OVERHEAD SO POPS SHOULD BE BELOW NORMAL AND WILL NUDGE THEM DOWNWARD TO 30 PERCENT AREAWIDE. && .AVIATION...AN INCREASE IN COVERAGE AND INTENSITY OF STORMS AS OUTFLOW BOUNDARIES AND OTHER STORMS COLLIDE WITH THE EAST COAST SEA BREEZE. TEMPO IFR CONDS 20Z-23Z WITH CONVECTIVE WIND GUSTS IN EXCESS OF 35 KNOTS POSS AT MLB/VRB/FPR. OUTFLOW FROM EARLIER CONVECTIVE SYSTEM OVER NORTH FLORIDA SHOULD KEEP DAB/MCO/SFB MOSTLY VFR BUT ISOLD TSRA MAY REDEVELOP IN LATE AFTN HEATING. && .MARINE...FLOW REGIME WILL TRANSITION TO ONSHORE TUE IN THE SOUTH BUT NORTHERN SECTIONS WILL HOLD ONTO LIGHT SW TUE AS SURFACE RIDGE AXIS BEGINS TO LIFT NORTHWARD TONIGHT. DO NOT SEE WINDS MUCH OVER 10 KNOTS...EXCEPT MAYBE ACROSS THE SOUTH WED AS TROPICAL WAVE MOVES BY TO THE SOUTH. THIS WAVE MAY BRING AN INCREASE IN SHOWERS/STORMS IN THE SOUTH WED AND ACROSS THE WATERS WED NIGHT INTO EARLY THU. THE LATEST WAVE WATCH STILL SHOWS RATHER BENIGN SEAS TUE THEN INCREASES THEM WED-THU PRIMARILY DUE TO AN EAST SWELL...BUT SOME INCREASE IN WIND WAVE IS ALSO EXPECTED WED IN THE SOUTH. && .PRELIMINARY POINT TEMPS/POPS... DAB 71 89 74 90 / 10 40 10 30 MCO 73 91 74 91 / 10 40 20 30 MLB 70 89 76 88 / 10 40 20 30 VRB 74 89 76 88 / 10 40 20 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && KELLY/BRAGAW
Hazardous weather outlook, Jun 23, 11:15 AM EDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1115 AM EDT MON JUN 23 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-232200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1115 AM EDT MON JUN 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... ONGOING CONVECTION OVER THE NORTHEAST GULF OF MEXICO HAS SPREAD INTO NORTH FLORIDA LATE THIS MORNING. OUTFLOW BOUNDARIES WILL PROPAGATE INTO EAST CENTRAL FLORIDA DURING THE EARLY AFTERNOON... SPARKING ADDITIONAL STORMS FIRST IN LAKE AND NORTHWEST VOLUSIA COUNTIES...THEN SPREADING SOUTH AND EAST TOWARD ORLANDO AND DAYTONA BEACH. ADDITIONAL STORMS WILL PUSH INLAND ALONG THE WEST COAST SEA BREEZE AT 15 TO 20 MPH...WITH STORM ENHANCEMENT LIKELY ALONG THE EAST COAST SEA BREEZE DURING THE MID TO LATE AFTERNOON SOUTH OF THE CAPE. SUFFICIENT INSTABILITY EXISTS TO PRODUCE STRONG STORMS...WITH THE MAIN THREATS BEING STRONG GUSTY WINDS OF 40 TO 50 MPH...SMALL HAIL...AND FREQUENT TO EXCESSIVE LIGHTNING STRIKES. A FEW STORMS MAY BECOME SEVERE AND PRODUCE DAMAGING WINDS NEAR 60 MPH AND LARGE HAIL. PERSONS PLANNING OUTDOOR ACTIVITIES SHOULD KEEP AN EYE TO THE SKY AND BE PREPARED TO MOVE INDOORS BEFORE STORMS APPROACH YOUR AREA. LIGHTNING IS FLORIDAS NUMBER ONE WEATHER RELATED KILLER. ...FLOOD IMPACT... THERE WILL BE A CHANCE FOR LOCALLY HEAVY RAINFALL ACROSS THE AREA. STORM MOVEMENT SHOULD BE FAST ENOUGH THIS AFTERNOON TO NOT CAUSE ANY MAJOR FLOODING CONCERNS...HOWEVER WITH ANY SLOW MOVING OR PERSISTENT STORMS LOCAL RAINFALL TOTALS UP TO TWO TO THREE INCHES ARE POSSIBLE. OTHERWISE RAINFALL AMOUNTS FROM ONE HALF TO ONE INCH CAN BE EXPECTED IN LOCATIONS WHERE THUNDERSTORMS OCCUR. ...MARINE THUNDERSTORM GUST IMPACT... SOUTHWEST STEERING FLOW WILL PUSH ANY THUNDERSTORMS THAT FORM OVER LAND OFFSHORE THIS AFTERNOON AFFECTING THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS. WIND GUSTS OF 35 KNOTS OR GREATER AND FREQUENT TO EXCESSIVE CLOUD TO WATER LIGHTNING STRIKES WILL BE POSSIBLE WITH ANY STORMS THAT MOVE INTO THE COASTAL WATERS. ALL BOATERS...ESPECIALLY THOSE WITH AN OPEN CRAFT...ARE URGED TO MAINTAIN A CLOSE WATCH ON THE WEATHER IF VENTURING OUT TODAY. ...WATERSPOUT IMPACT... ISOLATED TORNADIC WATERSPOUTS ARE POSSIBLE WITH ANY THUNDERSTORMS THAT MOVE OFFSHORE ALONG THE INTRACOASTAL AND NEAR SHORE WATERS OF THE TREASURE COAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THREAT FOR SCATTERED LIGHTNING STORMS WILL EXIST OVER THE NEXT SEVERAL DAYS WITH A FEW STRONG STORMS POSSIBLE EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY/WEITLICH
In the hours before
Special weather statement, Jun 23, 12:31 PM EDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 1231 PM EDT MON JUN 23 2008 FLZ141-231715- COASTAL VOLUSIA COUNTY- 1231 PM EDT MON JUN 23 2008 ...FUNNEL CLOUDS POSSIBLE OVER NORTHEASTERN VOLUSIA COUNTY... AT 1229 PM EDT...TWO PILOTS REPORTED A FUNNEL CLOUD 16 MILES WEST OF ORMOND BEACH...MOVING EAST AT 35 MPH. FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL TORNADOES OR WATERSPOUTS. MOVE INDOORS AND STAY AWAY FROM WINDOWS. THESE STORMS WILL BEGIN MOVING OVER THE INTRACOASTAL WATERWAY NORTH OF NEW SMYRNA BEACH BY 100 PM. BRAGAW
Local storm report, Jun 23, 12:35 PM EDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1235 PM EDT MON JUN 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FUNNEL CLOUD 16 W ORMOND BEACH 29.28N 81.33W
06/23/2008 FLAGLER FL AIRPLANE PILOT
ORMOND BEACH TOWER RECEIVED 2 PILOT REPORTS OF FUNNEL
CLOUDS.
&&
FXDSpecial weather statement, Jun 23, 3:40 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 340 PM EDT MON JUN 23 2008 FLZ064-232015- MARTIN- 340 PM EDT MON JUN 23 2008 ...STRONG THUNDERSTORMS AFFECTING EASTERN MARTIN COUNTY... AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER PORT SALERNO. THIS STORM WAS NEARLY STATIONARY. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE HOBE SOUND BEACH AND ROCKY POINT. THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE WITH THIS STORM. VERY HEAVY RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. MRV
Special weather statement, Jun 23, 4:21 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 421 PM EDT MON JUN 23 2008 FLZ059-232100- ST. LUCIE- 421 PM EDT MON JUN 23 2008 ...STRONG THUNDERSTORMS NEAR FORT PIERCE INLET... AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER FORT PIERCE INLET. THE STORM WAS MOVING SOUTH AT 5 MPH. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. THIS STORM MAY ALSO CONTAIN SMALL HAIL. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. VERY HEAVY RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. 15
Local storm report, Jun 23, 4:25 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
425 PM EDT MON JUN 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL STUART 27.19N 80.24W
06/23/2008 M0.75 INCH MARTIN FL LAW ENFORCEMENT
MARTIN COUNTY SHERIFF DEPUTY REPORTED PENNY SIZE HAIL AT
THE INTERSECTION OF MONROE STREET AND FEDERAL HIGHWAY IN
STUART.
&&
JRCLocal storm report, Jun 23, 4:41 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
441 PM EDT MON JUN 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL 6 E INDIANTOWN 27.02N 80.37W
06/23/2008 M0.75 INCH MARTIN FL TRAINED SPOTTER
&&
JRCThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 12:08 PM EDT | Special Marine Warning | MLB | 97 min | |
| Jun 23, 3:01 PM EDT | Special Marine Warning | MLB | 119 min | |
| Jun 23, 3:44 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 46 min |
| Jun 23, 4:16 PM EDT | Areal Flood Advisory | MLB | Martin | 104 min |
| Jun 23, 4:26 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 47 min |
| Jun 23, 5:52 PM EDT | Special Marine Warning | MLB | 68 min | |
| Jun 23, 6:01 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 44 min |
| Jun 23, 6:42 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 63 min |
| Jun 23, 7:09 PM EDT | Special Marine Warning | MLB | 96 min | |
| Jun 23, 7:38 PM EDT | Areal Flood Advisory | MLB | Brevard | 67 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.